Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 239, NWS Wichita, KS

June 22, 20196 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 22, 2019, 8:50 PM CDT for 6 counties in Kansas. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 8:50 PM CDT (01:50 UTC)
Expired
Jun 22, 2019, 9:33 PM CDT
In force
43 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Butler County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 31 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 9:09 PM CDTTSTM WND GST 606 W Beaumont, KSESTIMATED 60 MPH BETWEEN BEAUMONT AND LEON
Jun 22, 9:09 PM CDTTSTM WND GST 606 W Beaumont, KSESTIMATED 60 MPH BETWEEN BEAUMONT AND LEON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:42 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2860 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted.

335 
WUUS53 KICT 230150
SVRICT
KSC015-035-049-073-173-191-230245-
/O.NEW.KICT.SV.W.0239.190623T0150Z-190623T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
850 PM CDT Sat Jun 22 2019

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northwestern Elk County in southeastern Kansas...
  Northwestern Cowley County in south central Kansas...
  Sedgwick County in south central Kansas...
  Butler County in south central Kansas...
  Northern Sumner County in south central Kansas...
  Southwestern Greenwood County in southeastern Kansas...

* Until 945 PM CDT.

* At 848 PM CDT, severe thunderstorms were located along a line
  extending from near Andover to near Belle Plaine to near Conway 
  Springs, moving northeast at 30 mph. At 8:39 PM CDT 75 mph winds 
  were reported near Rose Hill.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Wichita, Derby, El Dorado, Andover, Haysville, Augusta, Wellington,
  Park City, Valley Center, Bel Aire, Mulvane, Goddard, Rose Hill,
  Maize, Clearwater, Douglass, Sedgwick, Belle Plaine, Towanda and
  Conway Springs.

This includes the following highways...
 Interstate 135 between Mile Markers 0 and 22.
 Interstate 35 between Mile Markers 20 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3727 9729 3734 9770 3791 9747 3791 9716
      3793 9715 3795 9683 3788 9644 3757 9644
      3727 9714
TIME...MOT...LOC 0148Z 203DEG 26KT 3770 9706 3744 9727 3743 9757 

HAIL...0.88IN
WIND...70MPH
 
$$

BUTLER
2 follow-up statements
266 
WWUS53 KICT 230212
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
912 PM CDT Sat Jun 22 2019

KSC173-230221-
/O.CAN.KICT.SV.W.0239.000000T0000Z-190623T0245Z/
Sedgwick KS-
912 PM CDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR SEDGWICK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern Kansas.

LAT...LON 3746 9721 3748 9715 3755 9704 3776 9691
      3793 9673 3787 9644 3757 9644 3727 9714
      3727 9723
TIME...MOT...LOC 0211Z 295DEG 30KT 3769 9660 3737 9694 3733 9711 

$$

KSC015-035-049-073-191-230245-
/O.CON.KICT.SV.W.0239.000000T0000Z-190623T0245Z/
Elk KS-Cowley KS-Butler KS-Sumner KS-Greenwood KS-
912 PM CDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN ELK...NORTHWESTERN COWLEY...SOUTHEASTERN BUTLER...
NORTHEASTERN SUMNER AND SOUTHWESTERN GREENWOOD COUNTIES...

At 911 PM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Leon to 7 miles north of Winfield to
near Udall, moving southeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
El Dorado, Douglass, Oxford, Udall, Leon, Atlanta, Latham, Rosalia,
Rock, El Dorado State Park, El Dorado Airport, Beaumont and El Dorado
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3746 9721 3748 9715 3755 9704 3776 9691
      3793 9673 3787 9644 3757 9644 3727 9714
      3727 9723
TIME...MOT...LOC 0211Z 295DEG 30KT 3769 9660 3737 9694 3733 9711 

HAIL...<.75IN
WIND...60MPH
 
$$

BUTLER
954 
WWUS53 KICT 230233
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
933 PM CDT Sat Jun 22 2019

KSC015-035-049-073-191-230243-
/O.CAN.KICT.SV.W.0239.000000T0000Z-190623T0245Z/
Elk KS-Cowley KS-Butler KS-Sumner KS-Greenwood KS-
933 PM CDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELK...
NORTHWESTERN COWLEY...SOUTHEASTERN BUTLER...NORTHEASTERN SUMNER AND
SOUTHWESTERN GREENWOOD COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
gusty winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern Kansas.

LAT...LON 3746 9721 3748 9715 3755 9704 3776 9691
      3793 9673 3787 9644 3757 9644 3727 9714
      3727 9723
TIME...MOT...LOC 0230Z 203DEG 26KT 3782 9653 3750 9687 3746 9704 

$$

BUTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:51 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 22, 6:51 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
651 PM CDT Sat Jun 22 2019

.SHORT TERM...(This evening through Sunday night)
Issued at 226 PM CDT Sat Jun 22 2019

Latest surface analysis shows a frontal boundary located across
portions of central KS with a weak surface low located near just to
the NE of KDDC. Analysis also shows a weak warm front across located
just to the south of I-70 with east to southeast winds to the south
of the warm front.  A very unstable airmass is located just to the
east and south of the low, with SBCAPE values of 3500-5000 j/kg.
main shortwave is located over the western Rockies. But an initial
impulse in the SW flow currently over the TX panhandle will lift NE.
this shortwave will help erode the capping inversion late this
afternoon, with explosive convective development across south
central KS expected between 22-00z.  Think main convective
initiation will be along the western edge of the forecast area,
along a KPTT to KGBD line.  Bulk shear is modest around 20-30 kts
but a very unstable airmass will be enough for widespread severe
storms to develop.  Expecting some discrete storms initially, and
even some supercells given the backed low level winds ahead of the
low.  Given the tall updrafts expected, very large hail looks
possible, with damaging winds as well.  Am a little concerned about
a tornado threat across central KS near the triple point of the cold
front, warm front combination near KGBD.  So cannot rule out a
tornado or two during the late afternoon, during the early stages
when the storms remain discrete.  As the evening progresses and SW
low level jet increases, expect the storms to become more numerous
and multicellular, with the severe threat transitioning into a
damaging wind threat. Heavy rainfall and flash flooding will also
become a great concern late this evening, SW low level jet doesn't
veer to the east, which will lead to redevelopment of storms across
south central KS, with training of storms leading to a couple of
rounds of storms.  Precipitable water (PW) values of 160-180 percent
of normal will lead to very efficient rainfall producers, with some
areas picking an inch or two of rainfall in a short period of time.

If the initial storms can produce a cold pool and shift into SE KS,
think additional storm development may occur again over portions of
central KS after midnight, and possibly produce another convective
complex of storms to the NW of the evening round of storms. A flash
flood watch has already been issued for the flash flooding threat,
but will expand the watch to along a KGBD to KSLN line with this
second round of storms in mind into early Sunday morning.

The slow moving cold front is expected to stall across the forecast
area for late tonight into Sun, with lingering convection expected
to continue for portions of the area into Sun morning. Atmosphere is
expected to be pretty worked over on Sun morning, but as the
daylight hours progress on Sun, the atmosphere will recover enough
for the extreme instability to again reside over areas along and
east of the Kansas Turnpike.  The main mid/upper trough is expected
to move across KS for Sun afternoon, with lift associated with this
shortwave expected to help develop another round of strong/severe
storms for Sun afternoon/evening, especially for areas east of the
Turnpike where the extreme instability will be the highest. Bulk
shear is actually higher on Sun than today, So may actually have to
keep an an eye on Sun afternoon, as the better shear may increase
the very large hail and possibly the tornado threat. With all the
instability and very high PW values, think flash flooding will again
be a threat, so plan on keeping the flash flood watch going into Sun
night as well. Expect River flooding will once again become an issue
by the end of the weekend.

With all the showers and storms expected on Sun, will see cooler
temperatures across the area in the upper 70s to lower 80s.

Ketcham

.LONG TERM...(Monday through Saturday)
Issued at 226 PM CDT Sat Jun 22 2019

The shortwave looks to move well east of the area for the beginning
of the week, with mid level ridging expected to build across the
plains.  This will allow the forecast area to dry out and begin
another warming trend towards the middle of the week. This looks
like a typical summer time pattern, with dry weather expected for
Mon and most of Tue.  Cannot rule out an isolated storm or two
during peak heating of the day for Tue evening as the PW axis shifts
into southern KS. But overall chances for storms look low for much
of next week. Have kept the forecast mostly dry throughout the work
week with near-normal temperatures with as afternoon highs top out
in the vicinity of the 90 degree mark.

Ketcham

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 651 PM CDT Sat Jun 22 2019

Scattered strong to severe thunderstorms will affect portions of the
area TAF locations for the next few hours.  So will go with
prevailing SHRA/VCTS for the KSLN/KICt and KHUT tafs.  Could see
some gusty winds with the strongest storms and MVFR cigs as well.
Could see another round of TSRA affect portions of central KS late
tonight, so plan on including another round of VCTS for the
KRSL/KGBD and KSLN tafs after 06z.

Ketcham

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    67  82  59  82 /  60  40  20  10
Hutchinson      65  80  57  82 /  60  40  20  10
Newton          65  81  58  81 /  60  60  20  10
ElDorado        66  81  59  81 /  70  50  20  10
Winfield-KWLD   67  82  60  82 /  70  50  20  10
Russell         60  73  53  82 /  70  40  20  10
Great Bend      60  74  54  82 /  70  40  10  10
Salina          64  79  57  83 /  70  50  20  10
McPherson       64  80  56  82 /  60  40  20  10
Coffeyville     68  83  63  82 /  80  60  50  10
Chanute         67  82  62  81 /  80  60  40  10
Iola            67  82  61  81 /  80  70  40  10
Parsons-KPPF    68  82  62  82 /  80  60  50  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late Sunday night for KSZ047>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...Ketcham
LONG TERM...Ketcham
AVIATION...Ketcham
Hazardous weather outlook, Jun 22, 3:06 PM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
306 PM CDT Sat Jun 22 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-232015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
306 PM CDT Sat Jun 22 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered to numerous thunderstorms are expected late this
afternoon and this evening, especially across southern Kansas.
Storms are likely to be severe. The main threats in strongest storms
will be hail up to around two inches in diameter and damaging winds
to 70 mph, though a brief tornado cannot be ruled out during the
afternoon hours. In addition to the severe weather threat, flash
flooding will be possible as thunderstorms that develop are likely
to produce very heavy rainfall rates. Rises along area rivers are
also possible. A flash flood watch has been issued for most of the
area for this flooding threat.

River flooding is ongoing along the Cow Creek across portions of
Rice and Reno counties. Please refer to the latest flood warnings
and statements for the most up to date information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe storms are expected again Sunday afternoon and
evening, especially in southeast Kansas. Similar to Saturday, the
main threats will be hail up to around 2 inches in diameter, wind
gusts to 70mph, and flash flooding. A brief tornado cannot be ruled
out. The flash flood watch extends until Sunday night.

River flooding will likely continue through at least Sunday along
the Cow Creek across portions of Rice and Reno counties. See the
latest flood warnings and statements for the most up to date
information.

A slight chance of thunderstorms will be possible on Tuesday
evening, but confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

TAV/Ketcham

In the hours before

Local storm report, Jun 22, 7:31 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
731 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     1 E EAST WICHITA        37.68N 97.24W
06/22/2019                   SEDGWICK           KS   PUBLIC

            TREE LIMBS DOWN ON A POWER LINE AT MANSFIELD AND GILBERT.
            REPORT VIA TWITTER.

&&

BDK
Special weather statement, Jun 22, 8:12 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Wichita KS
812 PM CDT Sat Jun 22 2019

KSZ094-095-098-099-230145-
Montgomery KS-Wilson KS-Chautauqua KS-Elk KS-
812 PM CDT Sat Jun 22 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Montgomery County in southeastern Kansas...
  Southern Wilson County in southeastern Kansas...
  Northeastern Chautauqua County in southeastern Kansas...
  Eastern Elk County in southeastern Kansas...

* Until 845 PM CDT.

* At 810 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Elk City, or 14 miles west of
  Independence...moving northeast at 25 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Neodesha, Fredonia, Altoona, Elk City, New Albany and Buxton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3727 9608 3760 9604 3761 9553 3721 9587
TIME...MOT...LOC 0111Z 213DEG 22KT 3730 9597

Martin
Special weather statement, Jun 22, 8:19 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Wichita KS
819 PM CDT Sat Jun 22 2019

KSZ053-230200-
Chase KS-
819 PM CDT Sat Jun 22 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Chase County in east central Kansas...

* Until 900 PM CDT.

* At 818 PM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 9 miles
  south of Wilsey to 5 miles southwest of Cottonwood Falls to 10
  miles east of Burns...and moving east at 20 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.

* Locations impacted include...
  Cottonwood Falls, Strong City, Bazaar, Elmdale, Matfield Green,
  Hymer, Saffordville, Tallgrass Prairie and Tallgrass Prairie
  Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Kansas.

LAT...LON 3809 9636 3809 9677 3829 9667 3852 9676
      3852 9636
TIME...MOT...LOC 0119Z 269DEG 16KT 3849 9667 3830 9659 3807 9670

Martin
Local storm report, Jun 22, 8:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
822 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND GST     2 E CLEARWATER          37.51N 97.46W
06/22/2019  E60.00 MPH       SEDGWICK           KS   PUBLIC

&&

MWM
Local storm report, Jun 22, 8:40 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
840 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND GST     1 SW ROSE HILL          37.56N 97.14W
06/22/2019  M75.00 MPH       BUTLER             KS   EMERGENCY MNGR

            50 MPH SUSTAINED WITH GUSTS TO 75 MPH.

&&

BDK
Local storm report, Jun 22, 8:46 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
846 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLOOD            ROSE HILL               37.57N 97.13W
06/22/2019                   BUTLER             KS   EMERGENCY MNGR

            STREET FLOODING BEING REPORTED IN TOWN.

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:17 PM CDTSpecial Weather StatementICTHarper28 min
Jun 22, 7:40 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner65 min
Jun 22, 7:46 PM CDTFlash Flood WarningICTHarper4 hr
Jun 22, 7:53 PM CDTRiver Flood WarningICTMarion48 hr
Jun 22, 8:04 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick, Sumner56 min
Jun 22, 8:12 PM CDTSpecial Weather StatementICTWilson33 min
Jun 22, 8:19 PM CDTSpecial Weather StatementICTChase41 min
Jun 22, 8:56 PM CDTRiver Flood WarningICTMcPherson, Saline63 hr
Jun 22, 8:57 PM CDTRiver Flood WarningICTSaline23 hr
Jun 22, 8:58 PM CDTRiver Flood WarningICTSaline3 days
Jun 22, 9:21 PM CDTSpecial Weather StatementICTHarvey24 min
Jun 22, 9:29 PM CDTSpecial Weather StatementICTGreenwood, Woodson31 min
Jun 22, 9:37 PM CDTSpecial Weather StatementICTElk23 min
Jun 22, 10:06 PM CDTSpecial Weather StatementICTSaline24 min
Jun 22, 11:00 PM CDTSpecial Weather StatementICTChautauqua, Elk, Wilson30 min
Jun 22, 11:08 PM CDTSpecial Weather StatementICTSedgwick37 min
Jun 22, 11:13 PM CDTSpecial Weather StatementICTMarion32 min
Jun 22, 11:30 PM CDTFlash Flood WarningICTHarper4 hr
Jun 22, 11:33 PM CDTSpecial Weather StatementICTChautauqua, Elk, Wilson, Woodson57 min
Jun 23, 12:36 AM CDTSpecial Weather StatementICTGreenwood9 min
Jun 23, 12:43 AM CDTSpecial Weather StatementICTChase17 min
Jun 23, 12:44 AM CDTSpecial Weather StatementICTGreenwood31 min
Jun 23, 12:47 AM CDTSevere Thunderstorm WarningICTChase43 min
Jun 23, 12:51 AM CDTRiver Flood WarningICTWilson27 hr
Jun 23, 12:56 AM CDTSpecial Weather StatementICTRice, Saline34 min
Jun 23, 1:30 AM CDTSpecial Weather StatementICTRice, Saline30 min
Jun 23, 1:49 AM CDTRiver Flood WarningICTWilson38 hr
Jun 23, 1:49 AM CDTRiver Flood WarningICTMontgomery, Wilson48 hr
Jun 23, 1:49 AM CDTRiver Flood WarningICTMontgomery19 hr
Jun 23, 2:00 AM CDTSpecial Weather StatementICTMcPherson, Reno, Rice, Saline30 min
Jun 23, 2:11 AM CDTRiver Flood WarningICTChase65 hr
Jun 23, 2:30 AM CDTSpecial Weather StatementICTHarvey, Marion, Sedgwick30 min
Jun 23, 2:41 AM CDTRiver Flood WarningICTButler47 hr
Jun 23, 2:43 AM CDTRiver Flood WarningICTSumner3 days
Jun 23, 2:43 AM CDTRiver Flood WarningICTCowley5 days
Jun 23, 2:51 AM CDTRiver Flood WarningICTSumner54 hr
Jun 23, 3:01 AM CDTFlash Flood WarningICTHarper6 hr
Jun 23, 3:02 AM CDTSevere Thunderstorm WarningICTHarper, Kingman58 min
Jun 23, 3:03 AM CDTSpecial Weather StatementICTChase, Marion57 min
Jun 23, 3:04 AM CDTRiver Flood WarningICTReno, Rice24 hr
Jun 23, 3:05 AM CDTSpecial Weather StatementICTHarvey25 min
Jun 23, 3:17 AM CDTTornado WarningICTHarper14 min
Jun 23, 3:32 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno9 hr
Jun 23, 3:39 AM CDTTornado Warning Tornado observedICTHarper, Kingman20 min
Jun 23, 3:52 AM CDTSpecial Weather StatementICTHarper38 min
Jun 23, 4:03 AM CDTSpecial Weather StatementICTKingman27 min
Jun 23, 4:04 AM CDTAreal Flood WarningICTKingman8 hr
Jun 23, 4:31 AM CDTSevere Thunderstorm WarningICTCowley, Harper, Sedgwick, Sumner59 min
Jun 23, 4:42 AM CDTTornado WarningICTCowley, Sumner33 min
Jun 23, 4:55 AM CDTSevere Thunderstorm WarningICTButler, Sedgwick50 min
Jun 23, 4:58 AM CDTTornado WarningICTButler, Sedgwick34 min
Jun 23, 5:13 AM CDTTornado WarningICTButler, Cowley47 min
Jun 23, 5:30 AM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood45 min
Jun 23, 5:32 AM CDTSevere Thunderstorm WarningICTCowley58 min
Jun 23, 5:50 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk40 min
Jun 23, 6:07 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson68 min
Jun 23, 6:40 AM CDTAreal Flood WarningICTChautauqua, Elk, Montgomery6 hr
Jun 23, 6:55 AM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho50 min
Jun 23, 7:14 AM CDTSevere Thunderstorm WarningICTMontgomery16 min
Jun 23, 8:23 AM CDTRiver Flood WarningICTChase, Lyon3 days
Jun 23, 8:27 AM CDTRiver Flood WarningICTButler, Cowley14 hr
Jun 23, 8:40 AM CDTRiver Flood WarningICTCowley14 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTHarvey, Reno13 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTHarvey13 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTSedgwick44 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTReno18 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTReno, Sedgwick3 days
Jun 23, 8:55 AM CDTRiver Flood WarningICTSedgwick13 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTSedgwick, Sumner48 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTAllen, Neosho54 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTNeosho11 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTLabette, Neosho41 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTCherokee, Labette56 hr
Jun 23, 11:39 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno, Rice, Saline71 hr
Jun 23, 1:48 PM CDTAreal Flood WarningICTLabette, Neosho24 hr
Jun 23, 2:02 PM CDTRiver Flood WarningICTButler, Cowley13 hr
Jun 23, 3:10 PM CDTRiver Flood WarningICTAllen22 hr
Jun 23, 5:40 PM CDTSevere Thunderstorm WarningICTBarton, Russell65 min
Jun 23, 6:33 PM CDTSevere Thunderstorm WarningICTEllsworth57 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.